List of citations in Numdam for : Scaling limits and regularity results for a class of Ginzburg-Landau systems

Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 4, p. 423-466

Bethuel, F.; Orlandi, G.; Smets, D.

Journées équations aux dérivées partielles (2004), article no. 10, 12 p.

Bethuel, Fabrice; Orlandi, Giandomenico; Smets, Didier

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 1, p. 3-43


Bethuel, F.; Orlandi, G.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 8  (2002), p. 219-238

Jerrard, Robert L.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 4, p. 733-768

Ambrosio, Luigi; Soner, Halil Mete

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 27-49